# SDR IPXA2025062090483

- Difficulty date: May 9, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,063 hours, 4,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR CUTOUT SEAL RETAINER CRACK AT AFT SIDE AND SEAL DAMAGED I.A.W AMM 52-09-06-000-801 AND 52-09-06-400-801 AND 20-51-01-912-008 REV.47 PERFORM L1 ENTRY DOOR CUTOUT SEAL RETAINER AND SEAL REPLACED. 2.JOB COMPLETED AND CONDITION CHECK NORMAL.
